# SDR ASAA2014041107514

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,694 hours, 8,843 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYS FAILED, CIRCUIT BREAKER PULLED.  ACFT GROUNDED.  RESET SATCOM CIRCUIT BREAKER.  COMPLIED WITH FIM TASK 23-15-00-23-801, SATCOM REBOOTS NORMAL & SATCOM PROMPTS APPEARS ON MCDU.  OK FOR SERVICE.
